# SDR SWIA201541087

- Difficulty date: April 5, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N604SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10249
- Aircraft time: 22,840 hours, 16,460 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 713-763
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CABIN SIDE SEAT TRACK FS 713 TO 763 HAS CORROSION, C-CHECK RO 4/21/15.  REMOVED DAMAGE ON RT CABIN SIDE SEAT TRACK AT FS713.00 - FS 763.00.  LARGEST MATERIAL LOSS FOUND TO BE AT LOCATION "Z". MAX ALLOWABLE GAP: 0.460". ORIGINAL GAP: 0.420". REMAINING GAP: 0.463" MATERIAL REMOVED: 0.043". OUT OF LIMITS.  REF: REO. R & R ON CAMP 12062574.
